# SDR AALA20100622DFW02

- Difficulty date: June 21, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 37,061 hours, 12,592 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT MARKER DECAL AT RIGHT FORWARD OVERWING EXIT DAMAGED.  REPLACED EXIT MARKER DECAL AT RIGHT FORWARD OVERWING EXIT.  OPS CHECKED NORMAL.
